Stephen J. Schueler, M.D.

Overview

Worsening Lower Stomach Pain and Stools Have Become Light 20 Causes

The freeMD virtual doctor has found 20 conditions that can cause Worsening Lower Stomach Pain and Stools Have Become Light.

Mouse over to view each condition's most common symptoms

There are 4 common conditions that can cause Worsening Lower Stomach Pain and Stools Have Become Light.
  1. Intestinal Polyps
  2. Irritable Bowel Disease
  3. Lactose Intolerance
  4. Viral Gastroenteritis
There are 2 somewhat common conditions that can cause Worsening Lower Stomach Pain and Stools Have Become Light.
  1. Drug Side Effect
  2. Gastrointestinal Bleeding
There are 3 uncommon conditions that can cause Worsening Lower Stomach Pain and Stools Have Become Light.
  1. Celiac Sprue
  2. Proctitis
  3. Salmonella Infection
There are 11 rare conditions that can cause Worsening Lower Stomach Pain and Stools Have Become Light.
  1. Colorectal Cancer
  2. Cystic Fibrosis
  3. Familial Adenomatous Polyposis
  4. Gardner's Syndrome
  5. Ischemic Bowel Disease
  6. Periarteritis Nodosa
  7. Peutz-Jeghers Syndrome
  8. Pseudomembranous Colitis
  9. Shigella Infection
  10. Tropical Sprue
  11. Ulcerative Colitis

Last Updated: Nov 23, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.